MathSciNet Relay Station
MathSciNet bibliographic data
MR1239055 (95b:20051) 20E26 (20F16)
Lubotzky, Alexander; Mann, Avinoam; Segal, Dan Finitely generated groups of polynomial subgroup growth. Israel J. Math. 82 (1993), no. 1-3, 363–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement